# SDR GUUA04270601

- Difficulty date: April 27, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Malfunctioned
- Location: Lg Warning Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9188 VPS/TPA DURING APPROACH UNABLE TO SILENCE LANDING GEAR WARNING HORN.  REPLACED LANDING GEAR WARNING SWITCH.
